• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
intex
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
PM-Ace-Labs
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
sunrise2
PHARMAHGH1
kinglab
ganabol2
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
azteca
granabolic1
napsgear-210x65
esquel
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
ashp210
UGFREAK-banner-PM
1-SWEDISH-PEPTIDE-CO
YMSApril21065
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
tjk
advertise1
advertise1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Understanding digestive issues on oral steroids

GiantMuscle

New member
Newbies
Joined
Oct 22, 2020
Messages
26
Hi guys, I've been wondering about something for a while now, but I've never been able to find a clear and precise answer.

When I was younger, I could take oral steroids for several weeks without any issues, no abdominal discomfort, or digestion problems.

However, today, it's completely different. After a few days, I spend most of my time in the bathroom, unable to digest any food, which affects my muscle gains.

I've noticed many of you on the forum experiencing the same thing, hence partially or completely stopping oral steroids.

Yet, I've never found a real answer to this phenomenon. Is it related to the liver? The gallbladder? Irritation of the intestinal walls?

Over the past few years, I've tried many things: antihistamines, PPIs, liver protection, but nothing works.

Now, I'm thinking about drug-induced steatosis. Maybe my liver has become more fragile over the years?

Do any of you have concrete information on why this is happening?

I haven't found specific answers on the forum despite my searches, especially regarding the cause of the problem.

Thank you all.​
 
Yes, I had checked this point, and even with values that don't really increase, I quickly have a digestive issue. The problem usually arises around the second week.

In the past, I used to do cycles of m1t with much worse blood values than today and without any digestive problems.

This seems to have appeared overnight, and now I can no longer take oral supplements.

I see this is the case for many people. I wonder if there's a concrete explanation for this.
 
You also experience GERD on orals?
If you do, ever tried Bataine HCL with meals?
Sure, I've tried just about everything that was possible to try. Except for OX Bile.

I was wondering if it couldn't be coming from a gallbladder that couldn't properly secrete bile anymore, leading to a digestion issue afterward and deeper problems.
 
Sure, I've tried just about everything that was possible to try. Except for OX Bile.

I was wondering if it couldn't be coming from a gallbladder that couldn't properly secrete bile anymore, leading to a digestion issue afterward and deeper problems.
You use orals only sporadically and it happens right away?
 
Initially, I typically start with something standard, lasting 3 to 4 weeks depending on the molecule. However, by the end of the first week or the beginning of the second, I already experience issues with digestion.

I've stopped taking oral steroids since then; it was the easiest thing to do. But it bothers me not to understand where the problem originates, especially considering it seems to affect many practitioners.
 
Im the same way. Ten years ago i had no issues at all. Over the last 3 or 4 years i really havent been able to use any orals.
It literally feels like my digestion is coming to a stop.

Ill be follow my very normal meal plan but after even as soon as 2 or 3 days om orals i notice the meals becoming harder to get down. I feel fuller and fuller. Meals that normally go down make me feel like im going to vomit now because my stomach is still so full from the previous meal. The food is just processing throuhh me at a snails pace. A good friend recently described a similiar situation.
 
Same for me, if I push the situation, I end up with a belly full of gas and completely distended due to poor digestion that doesn't work properly. The food stays in the digestive system and ferments.
 
From what I’ve read some orals can change your gut biome so when your gut has inflammation those are definitely symptoms that can arise
This. Orals and tren mess with the gut microbiome. Try a good probiotic like Dr Ohira’s or visbiome. Betaine hcl pre meal can help as well
 
There's some chatter in the metagenomics research crowd that taurine acts as an intestinal anti-inflammatory/microbiome
modulator.
 
Orals have always caused digestion issues for myself personally. Only oral that didn’t cause digestion issues was Anavar. Course it hits my lipids pretty bad though.

Now with Tren, I never had bad side effects in my late 20’s and into my 30’s. Now that I’m in my mid-40’s it gives me heartburn BAD! It came out of nowhere too. I tried to lower to dose to 100mg/week and still get bad heartburn.

Cage
 
You answered your own post. “When I was younger”. We just never clarify what that means, myself included in this context.

As we age our regenerative processes slow down (ability to create new cells), as well our microbiome changes from age, foods, lifestyle and antibiotic usage.

In short, our body can’t repair or adapt as fast as we age. That’s why we have to supplement harder, be more disciplined and do things to offset the excess strain orals put on our body and liver. If we’d done better when younger it likely wouldn’t be “as” bad now, but either way is a reality of aging.
 
Ive noticed the same thing with athletes. Younger, can handle them no problem in the offseason. Older? Loss of appetite, fatigue, digestive issues- even if liver enzymes are in check. Yet in prep its no problem, which I believe is from much less food, being leaner, less inflamed etc.
 
Whether you use orals or not your digestion / appetite / related things are going to decline with age. It's just been over the last 1.5 years (37 in February) that I've noticed my appetite isn't what it used to be. I can still put down just as much food no problem, but I don't have the drive to devour it like I used to.
 
Super Enzymes , TUDCA, Aloe Vera Gel, Glutamine and Bromelain all can help tremendously with digestive issues on AAS.

I used to take PPI drugs and couldn’t handle orals, now I can take 150mg DROL and be chilling.
 
Hi guys, I've been wondering about something for a while now, but I've never been able to find a clear and precise answer.

When I was younger, I could take oral steroids for several weeks without any issues, no abdominal discomfort, or digestion problems.

However, today, it's completely different. After a few days, I spend most of my time in the bathroom, unable to digest any food, which affects my muscle gains.

I've noticed many of you on the forum experiencing the same thing, hence partially or completely stopping oral steroids.

Yet, I've never found a real answer to this phenomenon. Is it related to the liver? The gallbladder? Irritation of the intestinal walls?

Over the past few years, I've tried many things: antihistamines, PPIs, liver protection, but nothing works.

Now, I'm thinking about drug-induced steatosis. Maybe my liver has become more fragile over the years?

Do any of you have concrete information on why this is happening?

I haven't found specific answers on the forum despite my searches, especially regarding the cause of the problem.

Thank you all.​
Many good answers here, I will just add that they some how work on the stomach androgen receptor and also increase adrenaline which will both blunt your appetite and slow gastric emptying. stomach problems are the worst! I can only eat 3 meals at best in a good day, on a bad day only one🙁
 

Staff online

  • Big A
    IFBB PRO/NPC JUDGE/Administrator
  • pesty4077
    Moderator/ Featured Member / Kilo Klub
  • rAJJIN
    Moderator / FOUNDING Member

Forum statistics

Total page views
559,476,931
Threads
136,096
Messages
2,778,673
Members
160,439
Latest member
locoslave
NapsGear
HGH Power Store email banner
your-raws
Prowrist straps store banner
infinity
FLASHING-BOTTOM-BANNER-210x131
raws
Savage Labs Store email
Syntherol Site Enhancing Oil Synthol
aqpharma
YMSApril210131
hulabs
ezgif-com-resize-2-1
MA Research Chem store banner
MA Supps Store Banner
volartek
Keytech banner
musclechem
Godbullraw-bottom-banner
Injection Instructions for beginners
Knight Labs store email banner
3
ashp131
YMS-210x131-V02
Back
Top